MathSciNet Relay Station
MathSciNet bibliographic data
MR640236 (83a:46051) 46G15 (28A51)
Talagrand, Michel La pathologie des relèvements invariants. (French) [The pathology of invariant liftings] Proc. Amer. Math. Soc. 84 (1982), no. 3, 379–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement